# SDR UPS08M51763

- Difficulty date: December 16, 2007
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 47473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1778
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO/AT STATION 1778 ABOVE AND IN BETWEEN LONGERON 36 TO LONGERON 37 INTERNAL SKIN ON JAMB AREA FOUND WITH UNAPPROVED SRM REPAIR.  UNAPPROVED SRM REPAIR DOUBLER REMOVED PER SRM 51-33-01 V.II R35.  REPAIR SKIN CRACK TRIMMED AS PER EN NR 1011-08 SHT 4 OF 4.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 ON TRIMMED OFF AREA AND FOUND NO CRACK EVIDENT.  REPAIR SKIN FILLER AND REPAIR SKIN DOUBLER FAB PER EN NR 1011-08.  THIS REPAIR IS TIME LIMITED FOR 24 MTHS PENDING A DAMAGE TOLERANCE ANALYSIS.
